ADHD, Inattentiveness, Learning problems, Multiple Lipomas this question feed

nee1234, 19 February 2017 21:22

Age: 29 Gender: Male Family Medical history: Father had brain tumor that converted into cancer. Mother has osteoarthritis. Marital Status: Single appetite: normal exercising: started Yoga, gymming, meditation recently Sleep: not normal, thoughts run in my head all the time Bowls: depends on the food I eat, mostly normal but if I eat cheese, spices and all, I face problem next morning.

Present Complaint:

I am recently diagnosed with Adult ADHD, I have inattentiveness, that is severe. I also have learning issues, I am really really slow learner. I am not Hyperactive. My mind keeps wandering all the time. I have lack of focus, its span is maximum 10 seconds. My thoughts keep moving around and around. I face problem in understanding multiple instruction, I jumble up things that look similar. I also have poor decision making skills. I take too much time making a decision.

I have multiple Lipomas in my body (around 30). Some of them are big. Mostly around waist. I have them for more than 9 years, one or two of them hurt may be because they are close to veins.

Please suggest the medicines I should take and Yogasana I should do?

Thank You

Tags: Adhd, Inattentiveness, Learning, Lipoma
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Hello, Adult ADHD is a neurologicalproblem characterised mainly byinattention,poor or decreased impulse controlmotor restlessness and low self inhibitory capacity.Reaction time is highly effected causing fluctuation in behavior and emotions.Ayurveda includes it in manas roga where raja and tama dosha pollute the mind allowing the blockage in normal braimn functioning. Following ayurvedic medicines should be taken for 3 months and then reviewed- 1.Brahmi vati-1 tablet thrice a day after meals with luke warm water 2.Mix vcha churan with ashwaganbdhachuran in equal amount and take one tablespoon of mixture with water after meals twice a day. 3.saswataristha-30 ml in equal amount of water twice a day after meals. In pancjkarma shirodhara and shirolepa with ashwagandha should be done regularly to decrease the vata dosha in mind and allowing the mind to revitalise itself. Meditatiuon and pranayam like kapalbhatti,bhastrika and bhramri should be done along with yogic exercises like shavasan, sarvangasana to revitalize the body and mind.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Kanika on 2 March 2017 18:22

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Lipoma or...................

asked by vinod.samayal on 25 November 2012 15:27
i have little lymph in under upper skin of stomach. no pain. no fatige. no weight lost but from the last 5-10years. previously my history is - i was suffering from nasal allergy of sinus ( found ginger/ ghee as basic allergent)causing me severe sneezing and mild temperature. now no ginger no sneezing etc. but seasonal/ dust sneezing only. I take regular drink and frequent chiken etc. now... Read More
Expert's Advice (Dr.Vijay):- Hello, You have two complaints, one is related to lipoma and the other one is allergic rhinitis or sinus as per your query. Lipomas are not harmful and they are called benign fatty masses which are common in few individuals and especially those who are fat or obese or overweighed personalities and those who consume too much non-vegetarian food and not doing exercises, and those who have history of.. Read more

Lipoma in left thigh

asked by maidy on 13 February 2017 14:32
dear Dr, please suggest for lipoma medicine. Operation done in 2001 again grew in left thigh it can be resolve through medicine or... Read More
1 reply  -  Related Tags: Lipoma
Expert's Advice (Dr.Ramani):- Recurrence of lipomas is seen in those who have a grater risk for getting Lipomas. It is commonly seen in those with a family history and is seen in those with an increase of kapha predominance. Lipomas tend to occur with a defective metabolism with the conversion of medas or fat tissue to bone tissue. Ayurvedic medicines will strengthen the agni and will improve the metabolism. It will thus help to.. Read more

Lipoma ayurvedic medicine

asked by jayaram on 4 February 2010 12:03
Boys' age 32 lopoma on hands size of pea nut and bigger for the last 3-4 years. took medicine for 4months from Baba Ramdev shop at Bangalore No progress pl advice solution for lipoma... Read More
Expert's Advice (Dr.Vijay):- Hello, lipomas if diagnosed properly there will be treatments depends on onset and progress. In few cases, there will be multiple lipomas, which may not be easily treatable. Though lipomas are not harmful, but due improper lipid levels, it may be give some adverse effect to the metobolism In order to control it, one can take some medications and diet diet is like controlling or avoiding oily foods.. Read more

Guggul for Lipoma - urgent reply needed

asked by rainmaker123 on 25 July 2011 9:55
Hi, I have several lipomas in my arms and legs. I started taking Divya Kancanara guggulu and Divya Vrddhivadhika Vati tablets. Currently I am taking around 2gm of guggulu and 0.5gm of Vrddhivadhika Vati everyday. It has been 10 days since I started taking these medicines and my lipomas have softened. But, I am noticing a loss in my appetite and I have lost some weight as well. I want to know if... Read More
Expert's Advice (Dr.Sharma):- Dear Guest Its good that you are having positive results by using medicineYour Query about loosing weight -- YES it may happen by taking above medicine For loss in appetite you may do Kapaal Bhati ,which shall be good for Weak Kaya agni and digestive fire Drink Warm water along with it Also drink Then in morning and evening takeAloevera Juice mixed with Triphala Juiceand some Godhan ark (Refined Cow.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.